| Model Number |
CM-905 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter during the total knee arthroplasty via open procedure while using it for fascia.The device broke.To resolve the issue, the customer used a different brand of similar product.There was no patient injury.